| Model Number |
M00517770 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imdrf device code a150207 captures the reportable event of delivery system difficult to remove.
Event or Problem Description
Note: this report pertains to one of the two devices used on the same patient.Refer to manufacturer report# 005099803-2022-07929 for the associated device information.It was reported to boston scientific corporation on december 19, 2022, that an agile esophageal otw fully covered stent was implanted in the lower esophagus to treat a perforation during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2022.The patient's anatomy was not tortuous and was not dilated prior to stent placement.The patient was regularly monitored with imaging after stent placement.On (b)(6) 2022, during a routine follow-up, imaging showed the agile esophageal otw fully covered stent (the subject of mfr.Report # 3005099803-2022-07929) had migrated.Egd with stent replacement procedure was performed and the agile esophageal otw fully covered stent was removed from the patient with forceps.A second agile esophageal otw fully covered stent (the subject of this report) was deployed; however, during removal of the delivery system, the second agile esophageal stent got caught on the delivery catheter and the stent was removed together with the delivery system.The procedure was completed with another agile esophageal stent.There were no patient complications reported as a result of this event.Note: it was reported that the agile esophageal otw fully covered stent was implanted in the lower esophagus to treat a perforation.Per the agile esophageal fully covered otw stent system instructions for use (ifu), the stent is intended for maintaining esophageal luminal patency in esophageal strictures caused by intrinsic and/or extrinsic malignant tumors, and occlusion of concurrent esophageal fistulas.The agile esophageal otw stent is not indicated for perforation.
Additional Manufacturer Narrative
Blocks b5 and h6 (device code) have been updated with the additional information received on january 13, 2023.Block h6: imdrf device code a150207 captures the reportable event of delivery system difficult to remove.Block h11: block h6 (device code) has been corrected to include use of device problem (a23) to capture off labeled used.
Event or Problem Description
Note: this report pertains to one of the two devices used on the same patient.Refer to manufacturer report# 3005099803-2022-07928 and 005099803-2022-07929 for the associated device information.It was reported to boston scientific corporation on december 19, 2022, that an agile esophageal otw fully covered stent was implanted in the lower esophagus to treat a perforation during an esophagogastroduodenoscopy (egd) procedure performed on december 8, 2022.The patient's anatomy was not tortuous and was not dilated prior to stent placement.The patient was regularly monitored with imaging after stent placement.On (b)(6) 2022, during a routine follow-up, imaging showed the agile esophageal otw fully covered stent (the subject of mfr.Report # 3005099803-2022-07929) had migrated.Egd with stent replacement procedure was performed and the agile esophageal otw fully covered stent was removed from the patient with forceps.A second agile esophageal otw fully covered stent (the subject of this report) was deployed; however, during removal of the delivery system, the second agile esophageal stent got caught on the delivery catheter and the stent was removed together with the delivery system.The procedure was completed with another agile esophageal stent.There were no patient complications reported as a result of this event.Note: it was reported that the agile esophageal otw fully covered stent was implanted in the lower esophagus to treat a perforation.Per the agile esophageal fully covered otw stent system instructions for use (ifu), the stent is intended for maintaining esophageal luminal patency in esophageal strictures caused by intrinsic and/or extrinsic malignant tumors, and occlusion of concurrent esophageal fistulas.The agile esophageal otw stent is not indicated for perforation.Additional information received on january 13, 2023: it was reported that after a complete deployment of the second agile esophageal stent (the subject of this report), a bsc clip broke.The physician grabbed the stent retrieval suture when trying to grab the clip.The stent was then pulled out from the patient while retrieving the broken clip.In the physician's assessment, there was no alleged malfunction against the second agile esophageal stent.